# SDR SWAA2023090688580

- Difficulty date: August 12, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT FLOOR BEAM ATTACH HOLE INNER CHORD LAYER LOC BS 294 5 RBL 58 FWD GALLEY AREA 2023-490743<[01] REPLACED INNER CHORD LOC BS 259.50 TO BS 360 RBL 58 FWD GALLEY AREA PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 141A8310 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INNER CHORD LOC BS 259.50 TO BS 360 RBL 58 FWD GALLEY AREA PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 141A8310 REV:-.RII; SEE INDIVIDUAL SIGN OFF BELOW.
